e-space
Manchester Metropolitan University's Research Repository

    Items where Author is "Yu, P."

    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Jiang, J., Han, M., Yu, P. and Lynch, Stephen (2007) Limit cycles in two types of symmetric LiƩnard systems. International journal of bifurcation and chaos, 17 (6). pp. 2169-2174. ISSN 1793-6551

    This list was generated on Fri Jul 12 06:03:57 2024 BST.